Doctor insights on:
Can You Take More Than One Allergy Medication Like Zyrtec And Flonase
Can you take more than one 24 hour allergy medicine a day? Like Claritin, Zyrtec or Allegra. Could you also do that in addition to a nasal Spary like
Yes: For non-sedating AH, you can take up to 4x a day. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Can I take an extra seasonal allergy medicine if one dose of zyrtec (cetirizine) a day is not helping enough?
Not advised: You should not take an extra dose of any once a day medication. In this case see your allergist or primary doctor to decide what medication(s) you can take, in addition to or instead of what you are taking now. ...Read more
Which one is more effective or works faster and better ; zyrtec or Allegra (fexofenadine). Claratin not working for me.
I am taking Allegra 180mg and Zyrtec 10mg plus using Nasacort (triamcinolone) nasal spray for seasonal allergies. Can I safely continue that or is it too much?
Safe but: if you need that much medication to control your symptoms, it may be time for you to consult an allergist. I also suspect that even the combined medications do not offer you complete relief. ...Read more
Can you tell me for severe allergies like sneezing, what is more effective, allegra, benadryl, (diphenhydramine) claritin, or zyrtec?
Similar, but...: Allegra, Zyrtec and Claritan are all very similar meds and there isn't really one that is better, although one may work better in a certain patient. Benadryl (diphenhydramine) works very differently but has many more side effects than the others, including sedation and need for repeated dosing of the medicine daily. If you feel allergies are ""severe", you need to visit an allergist for more preventative care. ...Read more
Can I take a 180 mg OTC Allegra (fexofenadine) twice a day? Severe allergies (hives and itching), unable to see doctor for another week or so. Need relief.
I take flonase and allergra for seasonal allergies, and that usually controls it. Today it is not. Can I take allegra, claritin, or benadryl?
Allergy treatment: If taking Allegra already you should not double up on a long acting antihistamine (Allegra, Claritin, Zyrtec). This can cause heart issues. Intra-nasal steroids (Flonase) should be used routinely. Adding Allegra is fine on an-needed basis. Adding short acting (Benadryl) is ok but indicates need for better preventive care (environmental controls, more consistent Flonase use, allergy shots). ...Read more
I'm experiencing seasonal allergies with congestion and sneezing. Does Claritin (loratadine) take a few days to take effect, or is there something better?
Choices exist : Claritin should work relatively quickly, but some antihistamines work better for some people than others. Zyrtec or Allegra can be tried as over the counter rx. Otherwise, one of the best rx available by prescription(based on several studies) is Dymista nasal spray. It is a nasal steroid and antihistamine combination spray. This should handle your symptoms. ...Read moreSee 1 more doctor answer
Which is stronger Allegra ,Zyrtec or Claritin (loratadine) I know they all treat same thing which one more likely to be Strongest?
All r created equal: But one might be more convenient (equal) to a patient than another, as different patients respond differently to different drugs, that's what they call: pharmacogenetics, a relatively new science that can tell how patients would respond to different drugs, bit expensive though to be tried on every medicine, so trial and error would be the way to go for now, good luck ...Read more
I'm taking zyrtec for severe case of hives. Was told to take Claritin (loratadine) in between if needed. I need more. Can i overdose if i take a second claritin (loratadine)?
Xyzal (levocetirizine) causes too many side effects so i want to switch to allegra 180mgs once a day. will this protect me from allergies/hives as well as xyzal (levocetirizine)?
Yes it would: But why not run it by your doctor ...Read more
Im needing to know if there will be a reaction or overdose from take dimetapp multi symptoms for kids with brompheniramine and Cetirizine Allergy?
It is possible: Generally these class of OTC remedies are discourage by the acdemy of pediatrics. With the multisymptom cough remedies your child will be getting medications that may not be necessary with the risk of abnormal dosing. Supportive therapy can help with some symptoms. If no improvement a consult with the pediatrician is recommended for specific therapy ...Read moreSee 1 more doctor answer
Are anhistamimes nasal spray safe to take? And does it work more effective then oral anhistamimes
Yes: They are safe, whether they are better than oral antihistamines is a clinical judgement/patient experience, ask the doctor who will prescribe it for you, good luck ...Read more
I take Claritin (loratadine) 24 hour is there something else I can take along with the Claritin (loratadine) that would help with bronchial congestion?
I seem to get a hive or two an hr or so after taking any meds. Hives from xyzal, benadryl, (diphenhydramine) mestinon, nsaids, and others. Why does any pill cause hives?
Doubtful: It is highly unlikely that anyone can be allergic to all medications with different chemical structure. The only common denominator may be from the gelatin capsule which people may be allergic . But all bets are off if you have the same problem with tablets. Suggest you consult an allergist and undergo some challenge test else you may have trouble getting emergency care. ...Read more
Can taking allegra, zyrtec, and Benadryl (diphenhydramine) at the same time cause you to have worse allergies and also get hives?
No: It is not advisable to take 2 or more antihistamines together without md supervision. Taking multiple antihistamines together will not cause increased allergy symptoms or hives and if used properly under md supervision multiple antihistamines can control difficult to treat symptoms. ...Read moreSee 1 more doctor answer
I read on the internet that it is often more effective to alternate days taking zyrtec and allegra, (fexofenadine) than just one drug alone. Is that true? -allergies
- Talk to a doctor live online for free
- What happens if you take more than one zyrtec?
- Can i take more than one zyrtec a day?
- Can you take zyrtec and flonase together?
- Ask a doctor a question free online
- Can you take more than one claritin a day?
- Can i take more than one antihistamine?
- Can i take more than 1 claritin?
- Can you take two zyrtec in one day?
- Talk to a pharmacologist online for free